Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Automorphism Group of a Certain Cubic Threefold

Allan Adler
American Journal of Mathematics
Vol. 100, No. 6 (Dec., 1978), pp. 1275-1280
DOI: 10.2307/2373973
Stable URL: http://www.jstor.org/stable/2373973
Page Count: 6
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Automorphism Group of a Certain Cubic Threefold
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1275
    1275
  • Thumbnail: Page 
1276
    1276
  • Thumbnail: Page 
1277
    1277
  • Thumbnail: Page 
1278
    1278
  • Thumbnail: Page 
1279
    1279
  • Thumbnail: Page 
1280
    1280